# SDR SWAA2024062587454

- Difficulty date: May 18, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUT ASSIST HANDLE ON LINNING SERVICE DOOR AND ENTRY DOOR AT AFT GALLEY AREA (4EA) 2024-335821<[01] REPLACED NUT ASSIST HANDLE ON LINNING SERVICE DOOR AND ENTRY DOOR AT AFT GALLEY AREA I.A.W B737-800 AMM 52-13-31-400-802 STEP 3.G (2) AND 52-41-31-400-802 STEP 3.F(2).;[02] REPLACED NUT ASSIST HANDLE ON LINNING SERVICE DOOR AND ENTRY DOOR AT AFT GALLEY AREA I.A.W B737-800 AMM 52-13-31-400-802 STEP 3.G (2) AND 52-41-31-400-802 STEP 3.F(2).
